Top
10
Doctor insights on: How Long Is Spotting Normal After Iud

Share
Dr. Dennis Higginbotham
912 doctors shared insights

Spotting (Definition)

Spotting (vaginal spotting) is a symptom in which a woman has light bleeding from the vagina between menstrual cycles. Spotting is usually very light and may be just a ...Read more


2

2
I have had an iud skyla for 9 almost 10 months month 7 I had a normal period month 8 I had a long period and spotting the next week month 9 no period It has been almost 2 months since I had a period I took4 test of them were faint. Negatives or invalid c

I have had an iud skyla for 9 almost 10 months month 7 I had a normal period month 8 I had a long period and spotting the next week month 9 no period It has been almost 2 months since I had a period I took4  test of them were faint. Negatives or invalid c

Skyla IUD: The Skyla IUD contains a progestin which thickens your cervical mucus and sends a constant signal to your uterine lining not to grow and to get mature. It is common to have irregular bleeding at first as the receptors in the uterus are being primed and then periods usually become very light and you skip periods. Your negative pregnancy tests are not invalid. Hope this helps. ...Read more

5

5
Hi i have been spotting for the past month now is that normal? let me add i have the IUD but ive had it since april.

Hi i have been spotting for the past month now is that normal? let me add i have the IUD but ive had it since april.

Spotting with IUD: I would recommend communicating with your OB/GYN. Spotting is common while your body is adjusting to an IUD up to around 6 months. Since you have had yours for closer to 9 months, a discussion with your OB/GYN and an exam would be a great idea. Good luck. ...Read more

8

8
Am using IUD for past 4 months an d having slight spotting with back pain.am using cu 375.is it normal?

Am using IUD for past 4 months an d having slight spotting with back pain.am using cu 375.is it normal?

Yes: Yes, it can be normal to have irregular periods or spotting within the first several months of getting a copper IUD. The IUD can also be associated with uterine pain, which can be felt as lower abdominal pain and sometimes as back pain. If your pain is severe and does not improve, though, you should see your doctor. ...Read more

9

9
I have a copper IUD (for 1.5 years) and I seem to be spotting all of the time. Is this normal? Will it stop?

Side effect: This is probably an IUD side effect, difficult to say when it might stop, since you have not had it for quite a while already. ...Read more

10

10
I had my IUD removed 4 days ago, and I have been "spotting"/bleeding ever since. But it's dark almost black in color. Is this normal?

I had my IUD removed 4 days ago, and I have been "spotting"/bleeding ever since. But it's dark almost black in color. Is this normal?

Yes, normal: Removing an IUD can give you some spotting, bleeding or even a full blown menstrual period. This is especially true if the IUD contained progesterone but it also happens with the copper IUD. It usually lasts for 5-7 days and then goes away. Best wishes! ...Read more

Dr. Miguel Cano
814 doctors shared insights

Intrauterine Device (Definition)

A small object that is inserted into your uterus ...Read more